# SDR AALA20110124JFK01

- Difficulty date: January 23, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 44,738 hours, 5,611 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS AT SEATS 45C AND 45G ARE INOPERATIVE.  RE-SECURED LOOSE EMERGENCY LIGHTS HARNESS AT SEATS 45C AND 45G.  OPS CHECK NORMAL.
